×

Found 1,968 Documents (Results 1–100)

Rational index of languages with bounded dimension of parse trees. (English) Zbl 07571015

Diekert, Volker (ed.) et al., Developments in language theory. 26th international conference, DLT 2022, Tampa, FL, USA, May 9–13, 2022. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 13257, 263-273 (2022).
MSC:  68Q45
PDF BibTeX XML Cite
Full Text: DOI

Diophantine geometry on curves over function fields. (English) Zbl 1475.14048

Ji, LizhenTung (ed.) et al., Moduli spaces and locally symmetric spaces. Based on two workshops, Morningside Center of Mathematics, Beijing, China, February 2017 and March 2019. Somerville, MA: International Press; Beijing: Higher Education Press. Surv. Mod. Math. 16, 1-38 (2021).
PDF BibTeX XML Cite

Improved lower bounds for permutation arrays using permutation rational functions. (English) Zbl 1480.11159

Bajard, Jean Claude (ed.) et al., Arithmetic of finite fields. 8th international workshop, WAIFI 2020, Rennes, France, July 6–8, 2020. Revised selected and invited papers. Cham: Springer. Lect. Notes Comput. Sci. 12542, 234-252 (2021).
MSC:  11T71 94B65 05A05
PDF BibTeX XML Cite
Full Text: DOI arXiv

Asymptotic counting in conformal dynamical systems. (English) Zbl 1482.37002

Memoirs of the American Mathematical Society 1327. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6577-3/pbk; 978-1-4704-6632-9/ebook). v, 139 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software